# SDR SWAA111421

- Difficulty date: February 23, 2011
- Submitted: March 8, 2011
- Operation: Air carrier
- Aircraft: N609SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27929
- Aircraft time: 51,161 hours, 42,170 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546435317
- Part serial: BN580
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC2 CHECK, FOUND LT WING O/B AFT FLAP LOWER SKIN DELAMINATED.  REMOVED AND REPLACED AFT FLAP PER MM.
